Hey folks,
For the past 6 months or so I've been experimenting with different protocols found on these forums.
When I tried cysteine, magnesium, potassium and copper there was a 3 day window where i felt amazing but the effects subsided afterwards and no matter how much I tried I was unable to get them back. I tried adding histadine and zinc to the mix and that didn't help either. Large doses of zinc (100mg+) did make me feel better the next day but its a temporary solution, and not a healthy one either.
Later I tried HCL, digestive enzymes, electrolytes, and multivitamins. I took whey protein and a mix of amino acids to help things along but I didn't notice any difference at all doing this.
I tried sulforaphane by growing my own brocolli sprouts and that didn't really help either.
I got to a point where I considered going BACK on finasteride and trying to ween myself off ever so slowly so my body could get accustomed to the new DHT levels without crashing.
But before I did that I decided to try Ella.
I split the pill into 6 parts, 5 mg each. I'm going to save one part for a rainy day if I need an extra kick later down the line. So I'm doing 5 days of 5mg each. Today is my last day.
What I noticed a few hours after taking Ella for the first time was an extremely wired feeling like I had drunk WAY too much coffee, just like Aztec described. The day after I felt more clear headed, energized and my libido was much better. This is still being maintained until now but its almost like its coming in waves, in one wave i feel great and my privates are hanging low, and in another wave im feeling kind of fatigued and my privates are retracted. Although the general baseline is much better for me right now.
I'm keeping this log because its what happens AFTER my Ella cycles that's important. So stay tuned for updates.
(PS All this being said, a WARNING: Warning about Mifepristone (RU486, "Ella", etc.) : Drug Therapy & Hormone Replacement
This person has reported feeling persistently WORSE after using treatments like this. Results will not be the same for everyone. I still have yet to find out if I feel better or worse and I'm not qualified to give medical advice at all. I'm experimenting with myself. You have been warned.)
For the past 6 months or so I've been experimenting with different protocols found on these forums.
When I tried cysteine, magnesium, potassium and copper there was a 3 day window where i felt amazing but the effects subsided afterwards and no matter how much I tried I was unable to get them back. I tried adding histadine and zinc to the mix and that didn't help either. Large doses of zinc (100mg+) did make me feel better the next day but its a temporary solution, and not a healthy one either.
Later I tried HCL, digestive enzymes, electrolytes, and multivitamins. I took whey protein and a mix of amino acids to help things along but I didn't notice any difference at all doing this.
I tried sulforaphane by growing my own brocolli sprouts and that didn't really help either.
I got to a point where I considered going BACK on finasteride and trying to ween myself off ever so slowly so my body could get accustomed to the new DHT levels without crashing.
But before I did that I decided to try Ella.
I split the pill into 6 parts, 5 mg each. I'm going to save one part for a rainy day if I need an extra kick later down the line. So I'm doing 5 days of 5mg each. Today is my last day.
What I noticed a few hours after taking Ella for the first time was an extremely wired feeling like I had drunk WAY too much coffee, just like Aztec described. The day after I felt more clear headed, energized and my libido was much better. This is still being maintained until now but its almost like its coming in waves, in one wave i feel great and my privates are hanging low, and in another wave im feeling kind of fatigued and my privates are retracted. Although the general baseline is much better for me right now.
I'm keeping this log because its what happens AFTER my Ella cycles that's important. So stay tuned for updates.
(PS All this being said, a WARNING: Warning about Mifepristone (RU486, "Ella", etc.) : Drug Therapy & Hormone Replacement
This person has reported feeling persistently WORSE after using treatments like this. Results will not be the same for everyone. I still have yet to find out if I feel better or worse and I'm not qualified to give medical advice at all. I'm experimenting with myself. You have been warned.)